# SDR SWAA2025022591098

- Difficulty date: January 29, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N8522P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36922
- Aircraft time: 26,665 hours, 13,384 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT L7-006: AFT CARGO FLOOR PANEL 140EF HAS CORROSION AT FASTENER HOLES<[01] FABRICATED NEW FLOOR PNL. 140EF IAW AMM 25-52-10-400-801;[02] VERIFIED STEP 1. AUDIT C/W
